# SDR SWAA114796

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 52,280 hours, 42,689 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546530
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 460, STR 22L.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
